Buy Needles And Syringes With No Prescription
M4B Store Banner
muscleshop
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
DB-Banner
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Taking Depo-Provera and Weight Loss

afterdawn

New member
Newbies
Joined
Aug 17, 2008
Messages
2
Hi. I was wondering if anyone knows the weight loss and muscle gain side effects when taking the birth control Depo-Provera. I have been on it for three months and have been having difficulty losing weight.

I just gave birth to twins, gained 80 lbs during pregnancy, and am now at 131 lbs. So, I have lost 50 lbs. But I think I am at a plateau because I haven't moved one pound in two weeks. I am weight training intensely, do cardio 4 times a week for 45 minutes, and am eating low carb everyday.

Any suggestions? Might the birth control I am taking be the problem?:(

Thank You!
 

oldfella

Board Supporter / Featured Member/Kilo Klub
Featured Member
Kilo Klub Member
Board Supporter
Joined
Jan 9, 2007
Messages
7,581
Hi. I was wondering if anyone knows the weight loss and muscle gain side effects when taking the birth control Depo-Provera. I have been on it for three months and have been having difficulty losing weight.

I just gave birth to twins, gained 80 lbs during pregnancy, and am now at 131 lbs. So, I have lost 50 lbs. But I think I am at a plateau because I haven't moved one pound in two weeks. I am weight training intensely, do cardio 4 times a week for 45 minutes, and am eating low carb everyday.

Any suggestions? Might the birth control I am taking be the problem?:(

Thank You!
Hey AD. Can you post up a sample of your diet? Yes it is possible that the Bc can cause weight gain. But if you put up your diet we can have a look and either suggest a beter eating plan or rule your diet out as the culprit!
I have just looked in my desk reference for drugs. it does list weight gain as an adverse reaction along with a whole host of other not so good possibilities. You might want to consult with your GP and see if there is a less harsh alternative!
 
Last edited:

Sassy

Featured Member/ Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Dec 24, 2005
Messages
1,607
I've heard so many women blame BC for their weight gain, so I decided to look this one up. This is according to the mayoclinic.com

Birth control pill FAQ: Benefits, risks and choicesDo birth control pills cause weight gain?

Women often blame the birth control pill for weight gain. But studies have shown that the effect of the birth control pill on weight is small — if it exists at all.

However, the way the hormones in birth control pills act on tissues in your breasts, hips and thighs can make you feel as if you've gained weight. This is usually due to fluid retention and not increased body mass or fat. Estrogen in birth control pills directly affects fat (adipose) cells, making them larger, but not greater in number.

In very rare circumstances women may add muscle, which can add weight, when taking the pill. This is due to the slight male-sex-hormone effect that the pill may have on some women.

But no matter if pill-related weight gain is perceived or real, many women find this side effect undesirable. Taking pills with a low dose of estrogen may diminish these effects, but you may also experience a greater risk of spotting between periods.

As we age, our metabolism slows down this usually happens every 8-10 years. Then there are medical problems that can slow your metabolism down... IMO, you age doesn't matter. Look at some of the things older athletes are accomplishing these days. Prime example is Olympic Swimmer, Dara Torres... 41 years old! Use her and others as inspirations. Set your goals and focus on them and don't let anyone else tell you any different.

To be able to help you out, you need to post more details regarding your diet and training.
 

dragonfire101

Well-known member
Kilo Klub Member
Registered
Joined
Sep 25, 2002
Messages
5,879
My wife and alot of her friend were on the Depo shot and they all gained weight and held alot of water on it. They tried several pills that were better , but the shot was the worst for them. Some wer just lazy and eat alot and they would have gained weight anyways. My wife gained 20 pounds from it and this was while she was dieting and working out. She is now just started using the new ring and like it. She seems to think it will be much better. The Depo she used was 3-4 years ago. Soon as she stopped using it she lost 10pounds without changing anything.It was very noticeable. She did think the depo was best for sex drive though.
 
Last edited:

bl0ndie85

New member
Newbies
Joined
Jun 18, 2008
Messages
17
Ive been on the Depo shot for 5 years and just recently found it incredibly hard to lose any weight. My diet is good and my work outs are intense. After reading this post Im now considering switching bc. I have heard alot of people say that the depo makes you put on weight. I defitnitly did.
 

hngrygrl

New member
Registered
Joined
Sep 8, 2006
Messages
202
Hi. I was wondering if anyone knows the weight loss and muscle gain side effects when taking the birth control Depo-Provera. I have been on it for three months and have been having difficulty losing weight.

I just gave birth to twins, gained 80 lbs during pregnancy, and am now at 131 lbs. So, I have lost 50 lbs. But I think I am at a plateau because I haven't moved one pound in two weeks. I am weight training intensely, do cardio 4 times a week for 45 minutes, and am eating low carb everyday.

Any suggestions? Might the birth control I am taking be the problem?:(

Thank You!


I gained 40lbs in 3 months from the depo shot and that was BEFORE i quit smoking. the first time......

I know of quite a few women that have had the same experience, and I also know of one woman who gained 50lbs. Its not a blame game. Its simple fact. I did all the research I could about the gain before I went on it and never expected what happened to happen
just my 2 cents
 

lilgoldberg

New member
Newbies
Joined
Nov 4, 2008
Messages
2
Well, i am not sure. Diet pills as all inds of side effects such as fatigue and others.

I have read about all kinds of pills, diet types and Surgeries for loosing weight. Try the link.
 

Forum statistics

Total page views
527,929,541
Threads
129,193
Messages
2,571,809
Members
157,898
Latest member
Vanguard
NapsGear
HGH Power Store email banner
Leader Powder Store email banner
Prowrist straps store banner
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
AQ3 email Banner
pomps
rawhormone
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
Top